UGC Approved Journal no 63975

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 8 | Issue 5 | May 2021

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 3 Issue 5
May-2016
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIR1701048


Registration ID:
192075

Page Number

314-321

Share This Article


Jetir RMS

Title

A Study of Solving Linear System of Equations by GAUSS-JORDAN Matrix Method-An Algorithmic Approach

Authors

Abstract

This paper shows how to solve any system of linear equations over an arbitrary field, using the Gauss-Jordan algorithm. For this, we need to define some concepts called row echelon form, elementary row operations, row equivalence and with other knowledge like linear equation, matrices and determinants also. By knowing all the above information here, we designed the Gauss-Jordan Algorithm to solve linear equations with some examples this will be useful to write the computational program to solve the system of equations using Gauss-Jordon method.

Key Words

Row-echelon form, reduced row-echelon form, Elementary row operations, Row equivalence, augmented matrix, Gauss-Jordan Algorithm.

Cite This Article

"A Study of Solving Linear System of Equations by GAUSS-JORDAN Matrix Method-An Algorithmic Approach", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.3, Issue 5, page no.314-321, May 2016, Available :http://www.jetir.org/papers/JETIR1701048.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"A Study of Solving Linear System of Equations by GAUSS-JORDAN Matrix Method-An Algorithmic Approach", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.3, Issue 5, page no. pp314-321, May 2016, Available at : http://www.jetir.org/papers/JETIR1701048.pdf

Publication Details

Published Paper ID: JETIR1701048
Registration ID: 192075
Published In: Volume 3 | Issue 5 | Year May-2016
DOI (Digital Object Identifier):
Page No: 314-321
Country: Tumkur, Karnataka, India .
Area: Mathematics
ISSN Number: 2349-5162


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0002498

Print This Page

Current Call For Paper

Jetir RMS